# SDR AALA981689

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1547 - EN ROUTE BOS-MCO - AT 35,000 FT LEFT INLET LOW FULE PRESSURE LIGHT ILLUMINATED.  LEFT FUEL QTY DECREASED NORMALLY.  FIFTEEN MINUTES LATER LEFT ENGINE FLAMED OUT.  RESTARTED ENGINE WITH X FEED OPEN.  CREW DECLARED AN EMERGENCY, AIR INTERRUPTED, AND LANDED RDU WITHOUT INCIDENT.  REPLACED LEFT ENGINE FUEL PUMP AND FUE CONTROL.  PERFORMED LEAK AND TRIM CHECKS.  REPLACED LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  PERFORMED LEAK AND TRIM CHECKS.  REPLACED FORWARD AND AFT NR 1 FUEL TANK BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
